# SDR F3LA200200153

- Difficulty date: May 20, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N316FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25264
- Aircraft time: 28,937 hours, 15,242 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CARGO TRACK AT STA 727A TO 727B, RBL 14, CORRODED AROUND NUT PLATE HOLES.  REPLACED CARGO TRACK PER SRM 51-40-2 AND 51-10-2.
